# SDR ABXR200910030027

- Difficulty date: October 3, 2009
- Submitted: October 3, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 61,103 hours, 34,747 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX INSP, A STRINGER SPLICE WAS FOUND CORRODED OUT OF LIMITS. FABRICATED NEW SPLICE FROM 7070-T6 0.070".  TREATED, PRIMED AND REPLACED SPLICE.  ITEM RETURNED TO SERVICE
